Journal of Mathematics of Kyoto University

The orbit and θ correspondence for some dual pairs

S. Rallis and G. Schiffmann

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 35, Number 3 (1995), 423-493.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250518706

Digital Object Identifier
doi:10.1215/kjm/1250518706

Mathematical Reviews number (MathSciNet)
MR1359007

Zentralblatt MATH identifier
0848.22023

Subjects
Primary: 22E45: Representations of Lie and linear algebraic groups over real fields: analytic methods {For the purely algebraic theory, see 20G05}

Citation

Rallis, S.; Schiffmann, G. The orbit and θ correspondence for some dual pairs. J. Math. Kyoto Univ. 35 (1995), no. 3, 423--493. doi:10.1215/kjm/1250518706. https://projecteuclid.org/euclid.kjm/1250518706


Export citation